Matematicki Vesnik

Vol. 64, No. 1, 2012 · Contents

Hong-Yan Xu, Ting-Bin Cao and Shan Liu:
Uniqueness results of meromorphic functions whose nonlinear differential polynomials have one nonzero pseudo value

N. Ravikumar and S. Latha:
Riemann-Liouville fractional derivative with varying arguments

A. Y. Darani:
Generalizations of primal ideals in commutative rings

R. W. Ibrahim:
Inequalities involving a class of analytic functions

B. de Malafosse:
Application of the infinite matrix theory to the solvability of certain sequence spaces equations with operators

M. R. Dostanic:
On the best constants in some inequalities for entire functions of exponential type

Ch. Dorsett:
Additional characterizations of the $T_2$ and weaker separation axioms

S. A. Baba, A. Liman and W. M. Shah:
Some results concerning the zeros and coefficients of polynomials

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 10 Aug 2011. Last modified: 23 August 2011.

© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition